# SDR YV3R2022071100532

- Difficulty date: June 16, 2022
- Submitted: July 12, 2022
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Make and model: Robsin R44RAVENII
- Aircraft serial: 13575
- Aircraft time: 2,204 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7714 · Engine RPM Indicating System
- Part: None
- Part number: D2782
- Part serial: 5046
- Condition: Defective
- Part time: 4 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED GOVERNOR CONTROLLER ASSEMBLY P/N: D278-2 RUNS TO 106%.
